# SDR CALA2025111711239

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 50,976 hours, 26,740 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Zone 600
- Part time: 1,997 hours, 1,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REFUELING CAP AND LANYARD MISSING FROM RT WING UPON ARRIVAL.   INSTALLED REFUEL CAP WITH NEW IAW AMM 28-25-41-400-005-A. AND EC2820-02404C..
